# SDR UPS97224367

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WHILE WORKING EO B727-5310-5596A (940 FRAME INSP) FOUND LT 930 FRAME CRACKED AT WL 228.  REPAIRED FRAME IAW EO B727-5310-2580 AND BOEING DRAWING 65C10084.
